# SDR ASAA2014030507092

- Difficulty date: March 5, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 28,359 hours, 8,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN FORWARD LOWERED CEILING PANEL IS INOPERATIVE.  ACFT GROUNDED.  IAW WDM 33-51-12, REPLACED LAMP L1417 AND TESTED IAW MM 33-51-00-710-801.  OPS NORMAL.
